Results 1 to 2 of 2

Thread: Merry Xmas everyone - now on Mirtazapine

  1. Default Merry Xmas everyone - now on Mirtazapine

    Hi everyone,

    Just wishing everyone a merry Xmas. Try not to let the dark nights get you down! Just started on 30mg Mirtazapine which has helped me give up the Z-drugs (I was really taking too much!). Anyway, I wonder if anyone here has any experience with this medicine? I get really bad aches and pains in my muscles shortly after taking it. Is this just a side effect?
    Likes calgal99 liked this post

  2. #2
    Join Date
    Aug 2015
    Location
    East Coast Boonies
    Posts
    1,107
    calgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond reputecalgal99 has a reputation beyond repute
    calgal99 has a reputation beyond repute
    Quote Originally Posted by Blusterer View Post
    Hi everyone,

    Just wishing everyone a merry Xmas. Try not to let the dark nights get you down! Just started on 30mg Mirtazapine which has helped me give up the Z-drugs (I was really taking too much!). Anyway, I wonder if anyone here has any experience with this medicine? I get really bad aches and pains in my muscles shortly after taking it. Is this just a side effect?
    @Blusterer, I took this med for about a year, around 4 years ago. I do recall it made me feel a bit sluggish for the first couple of weeks, until my body seemed to adjust to it. But if you're having "bad" aches/pain, I'd talk with your prescriber, maybe the dosage is a bit too high to start? And, just btw, I stopped taking it quite abruptly (my insurance wouldn't refill my Rx, when I moved out of state,) and I didn't have any side effects from the immediate stop. YMMV, of course, but this is an "old" antidepressant with a long track record of efficacy and relatively few side effects. Good luck, hope it helps!!
    Likes Blusterer liked this post

  3.  
    Dear visitor, If you are looking for an online pharmacy please take a look at the following pharmacies in our Top Rated section. Each one has genuine, uncensored feedback from real users.

Similar Threads

  1. Replies: 43
    Last Post: 09-25-2012, 12:11 AM
  2. I have been on bp meds for 10 years. I am now on norvasc and lisinopril. I just did bp and it was 160/122
    By monica t in forum Antihypertensives (Blood-pressure reducing drugs)
    Replies: 6
    Last Post: 08-03-2011, 06:12 AM
  3. Replies: 0
    Last Post: 05-03-2009, 09:41 PM
  4. Replies: 0
    Last Post: 04-25-2009, 10:13 AM
  5. Antidepressants , Side effects on Mirtazapine or is it the depression
    By trkurbabe in forum Escaping depression and all about antidepressant medicines
    Replies: 5
    Last Post: 03-29-2009, 11:49 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Protected by Copyscape CopySentry. Do not copy.